MathSciNet Relay Station
MathSciNet bibliographic data
MR1012632 (91c:34114) 34L15 (34B24 34L40 81Q10 81U05)
Ashbaugh, Mark S.; Benguria, Rafael D. Optimal bounds for ratios of eigenvalues of one-dimensional Schrödinger operators with Dirichlet boundary conditions and positive potentials. Comm. Math. Phys. 124 (1989), no. 3, 403–415.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement